# SDR CA131017008

- Difficulty date: October 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE UNDER CARRIAGE WAS SELECTED AND THE GEAR RETRACTED AND LOCKED NORMALLY.  ALL LIGHTS EXTINGUISHED EXCEPT THE NOSE GEAR DOORS.  THIS WAS RECOGNIZED AND THE CLIMB CONTINUED WITH DUE SPEED CONSIDERATION. ATC INFORMED AND A REQUEST TO ENTER THE HOLD MADE. SUBSEQUENT INVESTIGATION FOLLOWED WITH THE APPROPRIATE QRH. CABIN CREW, PASSENGERS, ATC ALL GIVEN CONSIDERATION. IAW QRH ALTERNATE GEAR EXTENSION PROCEDURE CARRIED OUT SATISFACTORY. AN UNEVENTFUL APPROACH AND LANDING COMPLETED.  ACFT SHUTDOWN ON THE RUNWAY AND TOWED ON TO STAND.  CREW DEBRIEFED POST LANDING,  FURTHER SECTORS COMPLETED ON ANOTHER ACFT. NLG DOOR SENSOR FOUND DAMAGED.  NLG DOOR SENSOR REPLACED.
